# SDR AALA980485

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK 6 INCH AFT OF FRAME 15A, 18 INCHES RT OF CENTER LINE.  REPAIRED PER ESO30595, DATED 3-9-98, INSTALLED STAINLESS STRAP.  (M)
